# SDR 98ZZZX2447

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N182BG
- Make and model: Cessna R182
- Aircraft serial: R18200256
- System (JASC): 3233 · Landing Gear Actuator
- Part: Pin
- Part number: 1280209
- Condition: Broken
- Location: Nlg Downlock
- Part time: 89 hours
- Component: 12805149
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RIGGING CHECK OF NOSE GEAR, DISCOVERED ONE NOSE GEAR ACTUATOR DOWNLOCK PIN BROKEN IN TWO.  PIN BROKE AT GROOVE MACHINED IN PIN FOR ADDITION OF ROLL PIN.  REPLACED PIN.  SUBMITTER STATED THESE PINS HAVE A HISTORY OF WORKING LOOSE IN THEIR HOUSINGS.  CESSNA HAS RECENTLY ADDED THE GROOVE AND ROLL PIN TO RETAIN THE PIN.  THIS FEATURE WAS ADDED TO THIS ACTUATOR AT THE LAST OVERHAUL ONLY 89 HOURS AGO.
